# SDR ABXA040009

- Difficulty date: November 25, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FORWARD CORNER HAD A REPAIR THAT DID NOT RESEMBLE REWORK DRAWING SR08530021 OR ENGINEERING SKETCH ES00863.  REMOVED DOUBLER AND TRIPLER, FABRICATED DOUBLER REPAIR, PRIMED, ALODINED AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0, 51-1-8, 51-1-20D, 51-1-21A AND REA D853-48469MR.
